1.     P. D. Siafarikas, Analytic solutions of singular Linear differential Equations and Applications, Ph. D. Thesis (in Greek), University of Patras, (1980) Patras, Greece.

2.     Jannussis, L. Papaloukas, and P. D. Siafarikas, Eigenfuctions and Eigenvalues of the Differential Operators, Hadronic Journal Vol. 3 (1980), 1622-1632, MR 82g 81029 (R. C. Cilbert), ZM 447, 47027.

3.     Jannussis, G. Brodimas, D. Sourlas, L. Papaloukas, P. Poulopoulos, and P. D. Siafarikas, Generalized q-Bose Operators, Letter. Nuovo Cimento Vol. 34 (12), (1982), 375 - 379, MR 83M 81046 (F. R. Helbern).

4.     Jannussis, G. Brodimas, D. Sourlas, A. Streklas, P. Siafarikas, L. Papaloukas and N.Tsangas, Foundations of Lie-Admissible Fock space of the Hadronic Mechanics, Hadronic Journal Vol. 5 (1982), 1923-1947 MRb 81049 (Jean Fronteau), ZM 514. 17008.

5.     P. D. Siafarikas, A Singular Functional-Differential Equation, Intern. Journ. Math. Maths. Sciences Vol. 5 (1982), 497-501. MR3 34086, (Author's Summary) ZM 488,34057.

6.     P. D. Siafarikas, A Lower Bound for the zeros of Ordinary Bessel functions, Proceedings of VI Balkaniade of Young researchers (1982) Pitesti, Romania.

7.     P. D. Siafarikas, A. Jannussis, G. Brodimas, L. Papaloukas, q-Algebra without Interaction, Letter. Nuovo Cimento Vol. 37 (1983), 119-123, MR 84 81082 (A. Barut).

8.     A. Jannussis, G. Brodimas, D. Sourlas, K. Vlachos, P. D. Siafarikas and L. Papaloucas, Some properties of q-Analysis and Applications to non-canonical Mechanics, Hadronic Journal Vol. 6 (1983) 1653-1686, MR 85b 70021 (P. Achuthan) ZM. 557 70027.

9.     P. D. Siafarikas, Conditions for Analytic Solutions of a Singular Differential Equation, Applicable Analysis Vol. 17 (1983), I-12, MR 86 34012 (Editors), ZM 501, 34048.

10.      A. Jannussis, G. Karayannis, P. Panagopoulos, V. Papatheou, M. Symeonidis, D. Vavougios, P.Siafarikas and V. Zisis, Exactly Soluble Harmonic Oscillator for a Particular Form of Time and Coordinates-Dependent Mass, Journal of the Physical Society of Japan Vol. 53 (3) (1984), 957 - 962.

11.      A. Jannussis, P. Filippakis, V. Papatheou, A. Leodaris, P. Siafarikas, V. Zisis and N. Tsangas, Damped and Coupled Oscillators, Hadronic Journal Vol. 7 (1984), 1515 - 1534.

12.      E. K. Ifantis, P. D. Siafarikas and C. B. Kouris, Conditions for Solutions of a Linear First Order Differential Equation in the Hardy Lebesgue space and Applications, Math. Anal. Appl. Vol. 104(1984), 454-466 MR 86 34007 (R. Gerard), ZM 558, 34006. Referativnii J. Math. 7b174 (M. FEDOPHOK).

13.      P. D. Siafarikas, An Operator Inequality, Inter. Journ. Math. Maths. Sciences Vol. 7 (1984) 205-207, MR 47003 (Gerhard Garske).

14.      P. D. Siafarikas, On the number of analytic solutions of a Singular Differential System, Complex Variables Vol. 4 (1984) 49-56, MR 86 34012 (William Noble)ZM 517, 30031.

15.      E. K. Ifantis and P. D. Siafarikas, An Inequality related the zeros of two Ordinary Bessel Functions, Applicable Analysis Vol. 19 (1985) 251-263. MR 86 33009 (A. Laforgia), ZM 544, 33008.

16.      E. K. Ifantis and P. D. Siafarikas, A Differential Equation for the zeros of Bessel Functions, Applicable Analysis Vol. 20 (1985), 269-281, MR 87 33017 (M. E. Muldoon), ZM 553. 33004.

17.      E. K. Ifantis and P. D. Siafarikas, Ordering relations between the zeros of Miscellanous Bessel Functions, Applicable Analysis Vol. 23 (1986), 85 -110, MR 87M 33005 (M.E. Muldoon).

18.      E. K. Ifantis and P. D. Siafarikas, A functional analytic approach for the study of the zeros of Bessel functions, Linear Algebra Applications Vol. 84 ( 1986), 391-397.

19.      E. K. Ifantis, P. D. Siafarikas and C. B. Kouris, Upper Bounds for the first zeros of Bessel Functions, J. Comp. Appl. Math. Vol. 17(1987), 355-358, CMP 19(10), 1987.

20.      P. D. Siafarikas, On the Conjugate equation of a Singular Differential operator, Bullet. Greek. Math. Soc. Vol. 28 (1987A), 103-109, MR 89c 34010 (Marian Muresan).

21.      E. K. Ifantis and P. D. Siafarikas, A Differential Equation for the positive zeros of the function aJ(z)+zJ'(z), Zeitsc: Anal. Anwend. (ZAA) Vol. 7 (2) (1988), 185-192. MR 89h 33009 (M.E. Muldoon).

22.      E. K. Ifantis and P. D. Siafarikas, Bounds for the first positive zero of a Mixed Bessel function, J. Comp. Appl. Math. Vol. 21 (1988), 245-249, MR 89i 33010 (Boro Doring).

23.      E. K. Ifantis, P. D. Siafarikas and C. B. Kouris, The imaginary zeros of a Mixed Bessel Function, J. Appl. Math. Phys. (ZAMP) Vol. 39 (1988), 157-165. MR 89d 33012 (M.E. Muldoon).

24.      E. K. Ifantis and P. D. Siafarikas, Differential Inequalities on the greatest zero of Laguerre and Ultraspherical polynomials, Actas del VI Simposium, Gijon, Spain (1989), 187-197.

25.      E. K. Ifantis and P. D. Siafarikas, Inequalities Involving Bessel and Modified Bessel Functions, J. Math. Anal. Appl. Vol. 147 (1990), 214-227. Referativnii J. 9b15 (1991) (C. Ckopoxodob).

26.      E. K. Ifantis and P. D. Siafarikas, Differential Inequalities for the positive zeros of Bessel Functions, J. Comp. Appl. Math. Vol. 30 (1990) 139-143.

27.      E. K. Ifantis and P. D. Siafarikas, A result on the imaginary zeros of J''(z), Jour. Approx. Theory Vol. 62 (1990) 192-196. V Referativnii J. 1B17(1991) (C.CkopoxoDob).

28.      C. G. Kokologianaki, and P. D. Siafarikas, Non existence of complex and purely imaginary zeros of a Transcendental Equations Involving Bessel Functions, Zeitsc. Anal. Anwend. (ZAA) Vol. 10, (1991), 563-567.

29.      E. K. Ifantis and P. D. Siafarikas, Bounds of Modified Bessel Functions, Rendic. Circolo. Math. Palermo (1991), Series II, Vol. XL, 347-356.

30.      A. Laforgia and P. D. Siafarikas, Inequalities for the zeros of Ultraspherical Polynomials, in Orthogonal Polynomials and their applications, C. Brezinski et aIl (Editors) IMACS, (1991), 327-330.

31.      A. Elbert and P. D. Siafarikas, On the zeros of aC(x)+xC'(x) where C(x) is a Cylinder Bessel Function, J. Math. Anal. Appl. Vol. 164 (1992), 21-33.

32.      C. G. Kokologianaki, P. D. Siafarikas and C. B. Kouris, On the complex zeros of H(z), J'(z), J''(z) for real or complex order, J. Comp. Appl. Math. Vol. 40 ( 1992), 337-334.

33.      E. K. Ifantis and P. D. Siafarikas, A Differential Inequality for the Positive zeros of Bessel functions, J. Comp. Appl. Math. Vol. 44 (1992), 115-120.

34.      E. K. Ifantis and P. D. Siafarikas, On the zeros of a class of Polynomials Including the generalized Bessel Polynomials, open problem, J. Comput. Appl. Math. Vol. 48 (1993) 237-239.

35.      E. K. Ifantis and P. D. Siafarikas, On the zeros of a class of Polynomials Including the generalized Bessel Polynomials, J. Comp. Appl. Math. Vol. 49 (1993), 103-109.

36.      E. K.Ifantis, P. D. Siafarikas and A. D. Jannussis, Entire solutions of a second order Linear Differential Equation, Complex Variables Vol. 22 (1993), 23-26.

37.      C. G. Kokologiannaki, P. D. Siafarikas, An Alternative proof of the monotonicity of j,1'', Vol. 1, Bollettino U.M.I. Vol. 7-A (1993), 373-376.

38.      C. G. Kokologiannaki, M. E. Muldoon, P. D. Siafarikas, A Unimodal Property of Purely Imaginary zero of Bessel and related functions, Canad. Math. Bull. Vol. 37 (3) (1994), 365-373.

39.      E. K. Ifantis and P. D. Siafarikas, Perturbation of the coefficients in the recurrence relation of a class of polynomials, J. Comp. Appl. Math. Vol. 57 (1995), 163-170.

40.      E. K. Ifantis and P. D. Siafarikas, Differential Inequalities and Monotonicity Properties of the zeros of Associated Languerre and Hermite Polynomials, Ann. Numer. Math. Vol. 2 (1995), 79-91.

41.      P. D. Siafarikas, A note on the Generating Functions, Bullet. Greek Math. Soc. Vol. 36 (1995), 93-96.

42.      E. K. Ifantis and P. D. Siafarikas, An Alternative Proof of a Theorem of Stieltjes and related results, J. Comp. Appl. Math. Vol. 65 (1995), 165-172.

43.      C. G. Kokologiannaki and P. D. Siafarikas, Convexity of the largest zero of the Ultraspherical Polynomials, Integral Transforms and Special functions Vol. 4 (3) (1996), 275-278.

44.      E. K. Ifantis, C. G. Kokologiannaki and P. D. Siafarikas, Newton Sum rules and Monotonicity Properties of the Zeros of Scaled co-recursive Associated Polynomials, Meth. Appl. Anal. Vol. 3(4) (1996), 486-497.

45.      P. D. Siafarikas, On the zeros of the associated ultraspherical polynomials, In: Funzioni Speciali e Applicazioni, Edts A. Bellacicco and A. Laforgia, FrancoAngeli, S.r.l. Milano, Italy, (1998).

46.      A. Elbert and P. D. Siafarikas, Monotonicity Properties of the zeros of Ultraspherical Polynomials, J. Approx. Theory Vol. 97 (1999), 31-39.

47.      A. Elbert and P. D. Siafarikas, On the square of the first zero of Bessel functions, Canad. Math. Bulletin Vol. 42 (1) (1999), 56 - 67.

48.      P. D. Siafarikas, Inequalities for the zeros of the associated Ultraspherical Polynomials, Math. Inequal. and Applications Vol. 2 (2) (1999), 233-241.

49.      E. N. Petropoulou and P. D. Siafarikas, Bounded solutions and asymptotic stability of nonlinear difference equations in the complex plane, Archivum Mathematicum (Brno) Vol. 36 (2) (2000), 139-158.

50.      E. N. Petropoulou and P. D. Siafarikas, Bounded solutions and asymptotic stability of nonlinear difference equations in the complex plane II, Computers and Mathematics with Applications (Special Issue: Advances in Difference equations III) 42 (3-5) (2001), 427-452.

51.      E. N. Petropoulou and P. D. Siafarikas, Bounded solutions of a class of linear delay and advanced partial difference equations, Dynamic Systems and Applications, 10 (2) (2001), 243-260.

52.      A. Elbert, A. Laforgia and P. D. Siafarikas, A conjecture on the zeros of ultraspherical polynomials, Open Problem, J. Comp. Appl. Math. (Special Issue: Orthogonal Polynomials, Special Functions and their Applications), 133 (1-2) (2001), 684-686.

53.      P. D. Siafarikas, Finding a measure of orthogonality, Open Problem, J. Comp. Appl. Math. (Special Issue: Orthogonal Polynomials, Special Functions and their Applications), 133 (1-2) (2001), 697-699.

54.      E. K. Ifantis, P. D. Siafarikas, A counterexample to an assertion due to Blumenthal. Univ. Iagel. Acta Math. Vol.. 39 (2001), 249-254.

55.      E. J. Ifantis, C. G. Kokologiannaki and P. D. Siafarikas, On the support of the measure of orthogonality of a class of orthogonal polynomials, Applied Mathematics and Computation Vol. 128 (2-3) (2002), 275-288.

56.      A. Laforgia, M. Muldoon and P. D. Siafarikas, Arpad Elbert, 1393-2001: a memorial tribute, J. Comput. Appl. Math. Vol. 153 (2003), 1-8.

57.      E. N. Petropoulou, P. D. Siafarikas and I. D. Stabolas, On the common zeros of Bessel functions, J. Comput. Appl. Math. Vol. 153 (2003), 387-393.

58.      E. N. Petropoulou and P. D. Siafarikas, Existence and uniqueness of solutions in H1() of a general class of non-linear functional equations, J. Math. Anal. Appl. Vol. 279 (2) (2003), 452-463.

59.      E. N. Petropoulou and P. D. Siafarikas, Solutions of non-linear delay and advanced partial difference equations in the space l1NxN, Computers and Mathematics with Applications (Special Issue: Advances in Difference equations IV), Vol. 45 (2003), 905-934.

60.      E. N. Petropoulou and P. D. Siafarikas, A functional-analytic method for the study of difference equations, Adv. Differ. Equat. 2004:3 (2004), 237-248.

61.      E. N. Petropoulou and P. D. Siafarikas, Analytic solutions of some non-linear ordinary differential equations, Dynam. Systems Appl. 13 (2004), 283-316.

62.      C. G. Kokologiannaki, P. D. Siafarikas, I. D. Stabolas, Monotonicity properties and inequalities of the zeros of q-associated polynomials, Nonlinear analysis and applications: to V. Lakshmikantham on his 80th birthday. Vol. 1, 2, 671--726, Kluwer Acad. Publ., Dordrecht, 2003.

63.      E. N. Petropoulou and P. D. Siafarikas, Existence of complex l2 solutions of linear delay systems of difference equations, J. Differ. Equat. Appl. 11 (2005), no. 1, 49-62.

64.      E. N. Petropoulou, P. D. Siafarikas and I. D. Stabolas, Convexity results for the largest zero and functions involving the largest zero of $q-$ associated polynomials, Integral Transform. Spec. Funct., 16 (2005), no. 2, 171-178.

65.      P. D. Siafarikas, I. D. Stabolas and L. Velazquez, Differential inequalities of functions involving the lowest zero of some associated orthogonal q-polynomials, Integral Transform. Spec. Funct., 16 (2005), no. 4, 337-376.

66.      E. N. Petropoulou and P. D. Siafarikas, Analytic solutions of the Painleve equations, Commun. Appl. Anal. 9 (3) (2005), 1-18.

67.      C. G. Kokologiannaki, P. D. Siafarikas and I. D. Stabolas, Newton sum rules of the zeros of some associated orthogonal q-polyomials J. of Concrete and Applicable Math. 4 (2006), no. 1, 47-65.

68.      E. N. Petropoulou and P. D. Siafarikas, Analytic bounded travelling wave solutions of some nonlinear equations, Chaos, Solitons and Fractals 33 (2007), 94-108.

69.      E. N. Petropoulou, P. D. Siafarikas and E. E. Tzirtzilakis, A ``discretization" technique for the solution of ODEs, J. Math. Anal. Appl. 331 (2007) 279296.

70.      E. N. Petropoulou and P. D. Siafarikas, Polynomial solutions of linear partial differential equations, Commun. Pure Appl. Anal. 8 (3) (2009)
1053-1065.

71.      E. N. Petropoulou, P. D. Siafarikas, I.D. Stabolas, Analytic bounded travelling wave solutions of some nonlinear equations II, Chaos, Solitons and Fractals, 41 (2009), 803-810.

72.      E. N. Petropoulou, P. D. Siafarikas and E. E. Tzirtzilakis, A ``discretization" technique for the solution of ODEs II, Numer. Funct. Anal. Optim. 30 (5-6) (2009) 613-631.